# SDR SWAA2021072282317

- Difficulty date: June 10, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 65,911 hours, 38,694 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Web
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY THRESHOLD SUB WEB AT B.S. 440-494; R.B.L. 28; W.L. 154. ; / [01] VERIFIED APPLICABILITY OF SRM 53-30-15-OI-0 FOR IDENTIFICATION AND SRM 53-30-15-1A-1 FOR ALLOWABLE DAMAGE; [02] REMOVED CORROSION ON FORWARD CARGO BAY THRESHOLD SUB WEB AT BS 440-BS494; RBL28;WL154;P/N 143A8122-10; IN AREA 3''X2''X0.020''DEEP; ORIGINAL THICKNESS 0.045''; FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15-1A-1; PAR.4.G(2) FIG.103 DETAIL A TOOL USED: DEPTH GAGE: ID:ATS2473; CALIPER: P/N505-675(IS000887); S/N: 05946723;[14] REMOVED AND REPLACED ON FORWARD CARGO BAY THRESHOLD SUB WEB BETWEEN BS.440 - BS.494;RBL.28;WL.154 IAW.SRM 51-10-02; DWG#143A8120.; [15] VERIFIED REMOVED AND REPLACED ON FORWARD CARGO BAY THRESHOLD SUB WEB BETWEEN BS.440 - BS.494;RBL.28;WL.154 IAW.SRM 51-10-02; DWG#143A8120.; [16] RE-VERIFIED REMOVED AND REPLACED ON FORWARD CARGO BAY THRESHOLD SUB WEB BETWEEN BS.440 - BS.494;RBL.28;WL.154 IAW.SRM 51-10-02; DWG#143A8120.; [17] CORRECTED REPAIR TYPE IN MEASUREMENTS SECTION ITEM 20
